what do i do when the doc says the medication is at a level that is theropeudic but i am still having the symptoms she says that my brain has misfunctions that cause me to hallucinate and has put me on the medication that should take care of it but it doesn't i still hallucinate the voices are hammering in my head right now the little people and it's giving me a headache how do i live with this don't get me wrong it's a philosophical question i'm not suicidal any suggestions? mcate
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...